# SDR SWIA20230703

- Difficulty date: July 3, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AFT NLG DOOR HINGE FITTING, FOUND HEAVY CORROSION UNDER FITTING ON LH SIDE.     (C-CHECK RO 8/31/2023)    REPAIRED CORROSION UNDER FITTING ON LH SIDE AFT NLG DOOR FITTING REF REO 670-53-11-1866 REV Â€“ DATED 2023-07-11, CRJ-700 DWG CC670-32112 REV K  LEAK AND OPS CHECK GOOD.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
